I also suffer with the symptoms.
Its not everyday but when I moves my eyes from side to side I get a tingling sensation which shoots down my arms most noticeble in the ends of my fingers, it also goes down legs as well. It makes you feel dizzy the faster and more you do it.
I have noticed it happens more often if I am tired.
I have suffered from Anxiety and Depression but have now recovered, however, I am still on medication.
The following is a list of the daily medication
Pregabalin 600mg per day
Mirtazapine 45mg per day
Zopiclone 7.5mg at night
I also always have an 'emergency' amount of Diazapam in 5mg tablets in case I feel Anxiety coming on, for which I take one tablet if this happens (now very infrequently, thank god!)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.